| Model Number |
8110 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had damaged plunger.There was no patient involvement.
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.